Simple Search:

Localization principle of the spectral expansions of distributions connected with Schodinger operator.


Citation

Ahmedov, Anvarjon and Rakhimov, Abdumalik and Zainuddin, Hishamuddin (2011) Localization principle of the spectral expansions of distributions connected with Schodinger operator. Australian Journal of Basic and Applied Sciences, 5 (5). pp. 1-4. ISSN 1991-8178

Abstract / Synopsis

In this paper the localization properties of the spectral expansions of distributions related to the self adjoint extension of the Schrodinger operator are investigated. Spectral decompositions of the distributions and some classes of distributions are defined. Estimations for Riesz means of the spectral decompositions of the distributions in the norm of the Sobolev classes with negative order are obtained.


Download File

[img]
Preview
PDF (Abstract)
Localization principle of the spectral expansions of distributions connected with Schodinger operator.pdf

Download (84kB) | Preview

Additional Metadata

Item Type: Article
Divisions: Faculty of Engineering
Keywords: Localization; Distributions; Spectral Expansions; Riesz means.
Depositing User: Muizzudin Kaspol
Date Deposited: 04 Nov 2014 01:17
Last Modified: 09 Oct 2015 07:36
URI: http://psasir.upm.edu.my/id/eprint/23267
Statistic Details: View Download Statistic

Actions (login required)

View Item View Item